Manandhar Upasana, Wang Yue Yin, Wu Jian Bo and Song Ji Quan*
Human Recombinant Granulocyte colony-stimulating factor is a hematopoietic growth factor; most commonly known to be used for chemotherapy-induced neutropenia for the mobilization of peripheral blood stem cells. A case of 43 years old lady, post radical mastectomy for breast cancer and one cycle of chemotherapy was encountered with the development of massive psoriasis-like eruptions all over the body including the scalp with adherent silvery scales after 10 days of administration of granulocyte colony-stimulating factor with the failure of remission even after months of treatment. Specific psoriasis signs were seen positive but the Biopsy and Reflectance Confocal Microscopy was inconclusive for the diagnosis of Psoriasis, therefore managed as an allergic drug eruption with immediate cessation of G-CSF administration. The rash improved significantly with no new appearances. However during follow up, the island of patches persisted on certain areas, which made it a not so clear case of a drug eruption because of its incomplete remission even after cessation of the drug. So we would like to present a case of G-CSF induced drug eruption coinciding with Psoriasis features suggestive of early presentation of Psoriasis. The main objective of this report is to analyze whether the eruptions caused by G-CSF is a drug eruption or an initiation towards the overall progression of Psoriasis.